BibTeX record journals/tit/GrahamS85

download as .bib file

@article{DBLP:journals/tit/GrahamS85,
  author    = {Ronald L. Graham and
               Neil J. A. Sloane},
  title     = {On the covering radius of codes},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {31},
  number    = {3},
  pages     = {385--401},
  year      = {1985},
  url       = {http://dx.doi.org/10.1109/TIT.1985.1057039},
  doi       = {10.1109/TIT.1985.1057039},
  timestamp = {Wed, 09 Mar 2016 15:07:33 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/GrahamS85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}